# SDR DALA2016103008078

- Difficulty date: October 26, 2016
- Submitted: November 1, 2016
- Operation: Air carrier
- Aircraft: N950DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53360
- Aircraft time: 41,592 hours, 34,672 cycles
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Skin
- Condition: Loose
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND 15 FASTENERS LOOSE AND COUNTERSINKS WORN OUT OF LIMITS, VERTICAL STABILIZER LEADING EDGE.  COMPLIED WITH PRI/ERA 552194-14AD.
